MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE CAGE SCREW S, 30MM; TOTAL SHOULDER ARTHROPLASTY SYSTEM

ARTHREX, INC. ECLIPSE CAGE SCREW S, 30MM; TOTAL SHOULDER ARTHROPLASTY SYSTEM
Model Number ECLIPSE CAGE SCREW S, 30MM
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient (female (b)(6) ), had an eclipse total shoulder on (b)(6) 2016.Due to a subsequent torn rotator cuff, she needed to have a reverse total shoulder on (b)(6) 2019.Reporter stated that the torn rotator cuff was not due to product malfunction.Removed from the patient was ar-9341-16, ar-9300-41cpc and ar-9301-01.

Brand Name
ECLIPSE CAGE SCREW S, 30MM
Common Device Name
TOTAL SHOULDER ARTHROPLASTY SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9473783
Report Number1220246-2019-01498
Device Sequence Number13567881
Product Code QHQ
UDI-Device Identifier00888867059924
UDI-Public00888867059924
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K183914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECLIPSE CAGE SCREW S, 30MM
Device Catalogue NumberAR-9301-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;